# SDR SWIA2021062859072

- Difficulty date: April 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD2 (FWD) INTERCOSTAL P/N 601R318051-1 HAS CORROSION ON BOTH SIDES OF INNER SKIN ATTACH FLANGE (MARKED)     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED DD2 FWD INTERCOSTAL. REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
